Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 412094, 4 pages
Research Article

The Solutions to Matrix Equation with Some Constraints

School of Mathematics and Science, Shijiazhuang University of Economics, Shijiazhuang 050031, China

Received 14 November 2013; Accepted 15 March 2014; Published 7 April 2014

Academic Editor: Morteza Rafei

Copyright © 2014 Chang-Zhou Dong and Yu-Ping Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chang-Zhou Dong and Yu-Ping Zhang, “The Solutions to Matrix Equation with Some Constraints,” Journal of Applied Mathematics, vol. 2014, Article ID 412094, 4 pages, 2014.